I am using mri black powder and I must say that I am pretty satisfied. But my friend who was using it as well had some side effects, nothing serious but you are asking so I am sharing. Because mri black powder contains caffeine which amount is the same as in the two cups of coffee per scoop you could experience rapid heartrate but this depend on your caffeine sensitivity. My friend was very sensitive and sometimes when we were going to the gym late in the evening he couldn't sleep but over time his body got used to supplement and this side effect stop showing. And I have heard that sometimes you can experience diarrhea or an urge to go to the bathroom during workout but this has never happened to me. I would recommend to you to start using this supplement but by the book, no more than regular dosage and you will see by yourself does it working for you. If you experience some bad side effects the easiest thing to do is to stop. I wish you good workout.